Jñānābha‎, Vol. 50 (2) (2020), (63-74)

SOME APPLICATIONS OF MULTINOMINAL THEOREM IN SOLVING ALGEBRAIC EXPRESSIONS UNDER LINEAR MODELS

 

By

Vikas Bist

Department of Mathematics

Panjab University, Chandigarh-160014, India

Email: bistvikas@gmail.com

Manoj Kumar* and Man Inder Kumar

Department of Statistics

Panjab University, Chandigarh-160014, India

Email: mantiwa@gmail.com, maninderbajarh@gmail.com

*Corresponding author

(Received : May 07, 2020; Revised: June 03, 2020; Final Form : December 11, 2020)

 

 

 In this paper, an attempt has been made to provide the step-wise detailed algebraic expression for evaluation of expected values of different orders of error term (u) by employing multinominal theorem. The expectation of even order moments of error term (u) has been provided in case error term is not necessarily following normal distribution.

 

2010 Mathematics Subject Classifications: 15A30, 60E10, 62J05

Keywords and phrases: Characteristic function, Expectations, Linear Models, Matrices, Multinominal Theorem.